Conservation laws in some two-dimensional models

Y. Y. Goldschmidt, E. Witten

Research output: Contribution to journalArticlepeer-review

86 Scopus citations


Certain classical conservation laws in the chiral O (N) × O (N) and SU (N) × SU (N) models in two dimensions are shown to survive quantization. This indicates that the S matrices of these models must factorize. At least in one case that is checked explicitly, an analogous conservation law in the CPN model does not appear to survive quantization.

Original languageEnglish (US)
Pages (from-to)392-396
Number of pages5
JournalPhysics Letters B
Issue number3-4
StatePublished - Apr 21 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Conservation laws in some two-dimensional models'. Together they form a unique fingerprint.

Cite this